# SDR 2007UALA02734

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 20,582 hours, 8,021 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING FAILED ON TAXI OUT.  FOUND SERVO 6GC FAILURE.  REPLACED SERVO 6GC. OPS CHECK GOOD.
